# SDR JR2R2019082542174

- Difficulty date: August 25, 2019
- Submitted: August 25, 2019
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N639CS
- Make and model: Boeing 7374Y0
- Aircraft serial: 26073
- Aircraft time: 61,382 hours, 35,375 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 65C33757
- Condition: Cracked
- Location: Bs 312
- Part time: 61,382 hours, 35,375 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER HINGE CUT OUT ON FUSELAGE CRACKED.
